# SDR SWAA042160

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 64,420 hours, 35,451 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 6546921528
- Part serial: 910657
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD CARGO DOOR LOWER TEE CRACKED.  REMOVED AND REPLACED FWD CARGO DOOR PER MM.
